National Changhua University of Education Institutional Repository : Item 987654321/8911
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 15930265      在线人数 : 41
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8911

题名: Systems of Generalized Quasi-variational Inclusions Problems with Applicsations to Variational Analysis and Optimization Problems
作者: Lin Lai-Jiu
贡献者: 數學系
关键词: Variational inclusion;Saddle point;Minimax theorem;Mathematical
program with systems of equilibrium constraints
;Bilevel problem;Semi-infinite
problem
;Upper (lower) semicontinuous multivalued map
日期: 2007-03
上传时间: 2011-05-10T06:49:14Z
出版者: Springer Verlag
摘要: In this paper, we study an existence theorem of systems of generalized
quasivariational inclusions problem. By this result, we establish the existence theorems
of solutions of systems of generalized equations, systems of generalized vector
quasiequilibrium problem, collective variational fixed point, systems of generalized
quasiloose saddle point, systems of minimax theorem, mathematical program with
systems of variational inclusions constraints, mathematical program with systems of
equilibrium constraints and systems of bilevel problem and semi-infinite problem with
systems of equilibrium problem constraints.
關聯: Journal of Global Optimization, 38(1):21-39
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
202010210022.pdf285KbAdobe PDF502检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈